# SDR SWAA2016071954028

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH LAMP INOPERATIVE.   R & R THE LAMP IAW AMM.
